Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello guys! 
I started taking tetracycline back in december and dose was pretty high. I've been taking it since then, but my dermatologist lowered the dose every month and now I'm taking one pill once in every four day. I've heard that in many cases of antibiotic therapy acne comes back after you stop taking them. I wanted to know if I'm taking pretty low dose and my acne is still managable with it, will it still come back after I stop taking meds.

Link to comment
Share on other sites

Same thought, acne will be back in a week or so after stopping antibiotic, at least on my case.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×